# SDR COMA0660223

- Difficulty date: March 2, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 29,566 hours, 28,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5701 - EN ROUTE BTV-ATL RECEIVED A CABIN DOOR LATCH CAUTION MESSAGE, FLIGHT DIVERTED TO SYR.  ADJUSTED ROD-END OF CABIN DOOR LATCH ROLLER ASSEMBLY.
